# SDR USAA920081320

- Difficulty date: July 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 26,518 hours, 9,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1021 PIT - EMERGENCY EXIT LIGHT - SEAT EMERGENCY LIGHT 31 INOP.  MAINTENANCE RECONNECTED SEAT 31 EMERGENCY LIGHT POWER FEED CABLE.  OPERATIONAL CHECK WAS GOOD.  (S)
